# SDR SWAA2023070652306

- Difficulty date: May 24, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E HORIZONTAL STABILIZER HAS EVIDENCE OF A CRACK AT RIB # 4 FROM I/B LH LEADING EDGE PANEL<[01] SUMMARY=REMOVED CRACKED RIB (#4 FROM I/B) AT L/H HORIZONTAL STABILIZER LEADING EDGE PER B737-800 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW RIB (#4 FROM I/B) AT L/H HORIZONTAL STABILIZER LEADING EDGE PER B737-800 SRM 51-40-05-0G-0. INSTALLED NEW #4 RIB AT LEFT HAND HORIZONTAL STABILIZER LEADING EDGE AS PER B 737 SRM 51-40-02-OG-0;[02] VERIFIED REMOVED CRACKED RIB (#4 FROM I/B) AT L/H HORIZONTAL STABILIZER LEADING EDGE PER B737-800 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW RIB (#4 FROM I/B) AT L/H HORIZONTAL STABILIZER LEADING EDGE PER B737-800 SRM 51-40-05-0G-0. INSTALLED NEW #4 RIB AT LEFT HAND HORIZONTAL STABILIZER LEADING EDGE AS PER B 737 SRM 51-40-02-OG-0;[03] CORRECTION FOR SUMMARY TO READ. REMOVED CRACKED RIB (#4 FROM I/B) AT L/H HORIZONTAL STABILIZER LEADING EDGE PER B737-800 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW RIB (#4 FROM I/B) AT L/H HORIZONTAL STABILIZER LEADING EDGE PER B737-800 SRM 51-40-05-0G-0. INSTALLED NEW #4 RIB AT LEFT HAND HORIZONTAL STABILIZER LEADING EDGE AS PER B 737 SRM 51-40-02-OG-0 AND DWG# 186A1304 FRAME 1 OF 1.;[04] NEW NR GENERATED TO CAPTURE MISSING MEASUREMENT TABLE REF: TTG8Q00LMBSA;[05] VERIFIED CORRECTION ON STEP 3 AND VERIFIED STEP 4
